Advertisement

What are the side effects of Duramorph?

Severe side effects of Duramorph include symptoms of an allergic reaction, such as swelling of the face, lips, tongue or throat and difficulty breathing. Other side effects include: decreased sexual ability; vomiting; slowed breathing; pounding heartbeat; tremors; abnormal heartbeat; trouble urinating; fainting; flushed face; hallucinations; menstrual changes; and itching. Tell your doctor immediately if these occur. Some side effects are more common and not as severe. These include: weakness, inability to sleep, sweating, anxiety, vision changes, restlessness and agitation, anxiety, fear, constipation, confusion, dizziness, decreased sex drive, having to urinate frequently, dry mouth, decreased appetite, lack of coordination, mood swings, nausea and tiny pupils. You may need to seek medical attention for these if they become severe or persistent.

Continue Learning about Opiate Agonists

How can I prevent breathing problems caused by opioid medications?
Travis M. Hendry, MDTravis M. Hendry, MD
Respiratory depression caused by opioid medications can be prevented by doing the following: Tel...
More Answers
What medications can cause breathing problems when taken with opioids?
Travis M. Hendry, MDTravis M. Hendry, MD
Medications that interact with opioids to decrease breathing include clonazepam (Klonopin), alpr...
More Answers
What medications interact with opioids?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you are taking a benzodiazepine, mifepristone, or sodium oxybate, you should not take opioids. ...
More Answers
Who is at risk for breathing problems caused by opioid medication?
Travis M. Hendry, MDTravis M. Hendry, MD
Opioid therapy can decrease your breathing, especially during sleep. This problem, called respir...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.